RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 62, Issue 3  


Subexponential asymptotics for steady state tail probabilities in a single-server queue with regenerative input flow
S. Zh. Aibatov, L. G. Afanasyeva
423
Initial-boundary value problems in a bounded domain: probabilistic representations of solutions and limit theorems. II
I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev
446
Asymptotic properties of one-step weighted $M$-estimators with application to some regression problems.
Yu. Yu. Linke
468
Heyde's characterization theorem for some locally compact Abelian groups
G. M. Feldman
499
Spectral asymptotics of supercritical branching random process
E. B. Yarovaya
518
On a spectrum of sample covariation matrices for time series
P. A. Yaskov
542
The siblings of the coupon collector
A. V. Doumas, V. G. Papanicolaou
556
Moment inequalities for $m$-NOD random variables and their applications
X. Wang, Sh. H. Hu, A. I. Volodin
587

Short Communications
Small deviation probabilities of weighted sum of independent random variables with a common distribution having a power decrease in zero under minimal moment assumptions
L. V. Rozovskii
610
A factorial moment distance and an application to the matching problem
G. Afendras, N. Papadatos
617
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019